# SDR F3LA200800223

- Difficulty date: May 1, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5397496800400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED AFT CARGO LATERAL FLOORBOARD PROFILE AT FRAME 58 BETWEEN STRINGER 38 LEFT AND STRINGER 41 RIGHT HAS AREA OF CORROSION AROUND NUTPLATE HOLES.  MAINTENANCE REMOVED AND REPLACED AFT CARGO FLOORBOARD PROFILE AT FRAME STATION 58 BETWEEN STRINGER 38 LEFT AND STRINGER 41 RIGHT IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-72-00 AND SRM 53-41-14.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
